Pacific Journal of Mathematics

On deforming $G$-maps to be fixed point free.

Edward Fadell and Peter Wong

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 277-281.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689680

Mathematical Reviews number (MathSciNet)
MR934170

Zentralblatt MATH identifier
0612.58007

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 57S15: Compact Lie groups of differentiable transformations

Citation

Fadell, Edward; Wong, Peter. On deforming $G$-maps to be fixed point free. Pacific J. Math. 132 (1988), no. 2, 277--281. https://projecteuclid.org/euclid.pjm/1102689680


Export citation

References

  • [1] G. Bredon, Introduction to Compact Transformation Groups,Academic Press, New York 1972.
  • [2] R. F. Brown, The Lefschetz Fixed Point Theorem, Scott-Foresman 1971.
  • [3] E. Fadell and S. Husseini, Local fixed point index theory for non-simply con- nected manifolds, Illinois J. Math., 25 (1981), 673-699.
  • [4] Boju Jiang, Fixed Point Classes From a Differential Viewpoint,Lecture Notes #886, Springer-Verlag 1981, 163-170.
  • [5] A. Vidal, Equivariant Obstruction Theoryfor G-Deformations(in German), Dis- sertation 1985, Universitat Heidelberg.
  • [6] D. Wilczyski, Fixed point free equivariant homotopy classes,Fund. Math., 123 (1984), 47-60.